# SDR DALA2017092807160

- Difficulty date: September 3, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,166 hours, 46,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT WING FWD FLAP HINGE FITTING AND LOWER STUDS, XW 251.383.   THE HINGE FITTINGS WERE REPLACED IAW AMM 57-40-01.
